# SDR SWAA2015042038675

- Difficulty date: March 10, 2015
- Submitted: April 21, 2015
- Operation: Air carrier
- Aircraft: N375SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26583
- Aircraft time: 67,807 hours, 55,916 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR FUSELAGE SKIN CUT OUT CRACKED BETWEEN BS 328 - 360, BETWEEN STRINGER 15L TO 19L.  REPAIRED SKIN IAW EA.
